# SDR CA961003006

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: 27340002
- Condition: Broken
- Location: Rt Aileron
- Part time: 24,268 hours
- Component: Swrngn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT AILERON BALANCE WEIGHT FOUND BROKEN AT CENTRE ATTACH HOLE. 6 OTHERS OF 12 AIRCRAFT FOUND WITH SAME PROBLEM.
